Alert archive / California / Wind Advisories in 2019
Wind Advisory 7, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 1, 2019, 1:28 PM PST for 4 counties in California. It took effect at Feb 2, 2019, 10:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2019, 1:28 PM PST (21:28 UTC)
- In effect from
- Feb 2, 2019, 10:00 AM PST
- Expired
- Feb 2, 2019, 6:00 PM PST
- In force
- 8 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
569 WWUS76 KSGX 012128 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 128 PM PST Fri Feb 1 2019 CAZ055-060-020530- /O.UPG.KSGX.HW.A.0002.190202T1400Z-190203T0200Z/ /O.NEW.KSGX.HW.W.0002.190202T1400Z-190203T0200Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the city of Wrightwood 128 PM PST Fri Feb 1 2019 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM PST SATURDAY... The National Weather Service in San Diego has issued a High Wind Warning...which is in effect from 6 AM to 6 PM PST Saturday. The High Wind Watch is no longer in effect. * Winds...South 30 to 40 MPH with gusts 60 to 80 mph possible. Strongest winds along the north slopes of the San Bernardino Mountains and adjacent desert foothills. * Timing...Strongest winds on Saturday afternoon ahead of an intense Pacific storm front. The winds will shift to the southwest and decrease during the evening. * Location...San Bernardino Mountains and Apple and Lucerne Valleys. * Impacts...Difficult driving due to strong cross winds and possible debris on roads. Structural and tree damage possible. Blowing dust/sand with limited visibility possible at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ043-048-050-056>058-061-062-065-552-554-020530- /O.NEW.KSGX.WI.Y.0007.190202T1800Z-190203T0200Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-Riverside County Mountains- Santa Ana Mountains and Foothills-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, Desert Hot Springs, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 128 PM PST Fri Feb 1 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST SATURDAY... The National Weather Service in San Diego has issued a Wind Advisory...which is in effect from 10 AM to 6 PM PST Saturday. * Winds...South 15 to 25 mph with gusts to 35 mph. * Timing...Ahead and along a cold front between 10 AM and 6 PM. * Location...Coasts, valleys, mountains and deserts. * Impacts...Difficult driving due to strong cross winds and possible debris on roads. Structural and tree damage possible. Blowing dust/sand with limited visibility possible at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
117 WWUS76 KSGX 020509 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 909 PM PST Fri Feb 1 2019 CAZ055-060-021400- /O.CON.KSGX.HW.W.0002.190202T1400Z-190203T0200Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the city of Wrightwood 909 PM PST Fri Feb 1 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST SATURDAY... * Winds...South 30 to 40 MPH with gusts 60 to 80 mph. Strongest winds along the north slopes of the San Bernardino Mountains and adjacent desert foothills. * Timing...Strongest winds on Saturday afternoon ahead of an intense Pacific storm front. The winds will shift to the southwest and decrease during the evening. * Location...San Bernardino Mountains and Apple and Lucerne Valleys. * Impacts...Difficult driving due to strong cross winds and possible debris on roads. Structural and tree damage possible. Blowing dust/sand with limited visibility possible at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ043-048-050-056>058-061-062-065-552-554-021400- /O.CON.KSGX.WI.Y.0007.190202T1800Z-190203T0200Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-Riverside County Mountains- Santa Ana Mountains and Foothills-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, Desert Hot Springs, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 909 PM PST Fri Feb 1 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PST SATURDAY... * Winds...South 20 to 30 mph with gusts to 40 mph at times. * Timing...Ahead and along a cold front between 10 AM and 6 PM. * Location...Coasts, valleys, mountains and deserts. * Impacts...Difficult driving due to strong cross winds and possible debris on roads. Structural and tree damage possible. Blowing dust/sand with limited visibility possible at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ jmb
416 WWUS76 KSGX 021040 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 240 AM PST Sat Feb 2 2019 CAZ055-060-022200- /O.CON.KSGX.HW.W.0002.190202T1400Z-190203T0200Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the city of Wrightwood 240 AM PST Sat Feb 2 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PST THIS EVENING... * Winds...South 30 to 40 MPH with gusts 60 to 80 mph. Strongest winds along the north slopes of the San Bernardino Mountains and adjacent desert foothills. * Timing...Strongest winds this afternoon. The winds will shift to the southwest and decrease during the evening. * Location...San Bernardino Mountains and Apple and Lucerne Valleys. * Impacts...Difficult driving due to strong cross winds and possible debris on roads. Structural and tree damage possible. Blowing dust/sand with limited visibility possible at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ043-048-050-056>058-061-062-065-552-554-022200- /O.CON.KSGX.WI.Y.0007.190202T1800Z-190203T0200Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-Riverside County Mountains- Santa Ana Mountains and Foothills-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, Desert Hot Springs, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 240 AM PST Sat Feb 2 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... * Winds...South 20 to 30 mph with peak gusts 40 to locally 50 mph. * Timing...Ahead and along a cold front between 10 AM and 6 PM. * Location...Coasts, valleys, mountains and deserts. * Impacts...Difficult driving due to strong cross winds and possible debris on roads. Minor structural and tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects that may become airborne. Watch for falling palm fronds and weakened or dead tree branches. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
661 WWUS76 KSGX 022350 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 350 PM PST Sat Feb 2 2019 CAZ055-060-030200- /O.CON.KSGX.HW.W.0002.000000T0000Z-190203T0200Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 350 PM PST Sat Feb 2 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * Winds...South 30 to 40 MPH with gusts 60 to 80 mph. Strongest winds along the north slopes of the San Bernardino Mountains and adjacent desert foothills. * Timing...Strongest winds this afternoon. The winds will shift to the southwest and gradually decrease this evening. * Location...San Bernardino Mountains and Apple and Lucerne Valleys. * Impacts...Difficult driving due to strong cross winds and possible debris on roads. Structural and tree damage possible. Blowing dust/sand with limited visibility possible at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CAZ043-048-050-056>058-061-062-065-552-554-030200- /O.CON.KSGX.WI.Y.0007.000000T0000Z-190203T0200Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-Riverside County Mountains- Santa Ana Mountains and Foothills-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, Desert Hot Springs, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 350 PM PST Sat Feb 2 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * Winds...South 20 to 30 mph with gusts to 45 mph. * Timing...Along a cold front through 6 PM. * Location...Coasts, valleys, mountains and deserts. * Impacts...Difficult driving due to strong cross winds and possible debris on roads. Minor structural and tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects that may become airborne. Watch for falling palm fronds and weakened or dead tree branches. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ jmb
126 WWUS76 KSGX 030202 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 602 PM PST Sat Feb 2 2019 CAZ055-060-030315- /O.EXP.KSGX.HW.W.0002.000000T0000Z-190203T0200Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Victorville, Hesperia, and Apple Valley 602 PM PST Sat Feb 2 2019 ...HIGH WIND WARNING HAS EXPIRED... Gusty west winds will continue overnight but below warning threshold. $$ CAZ043-048-050-056>058-061-062-065-552-554-030315- /O.EXP.KSGX.WI.Y.0007.000000T0000Z-190203T0200Z/ San Diego County Coastal Areas- San Bernardino and Riverside County Valleys-The Inland Empire- San Diego County Valleys-Riverside County Mountains- Santa Ana Mountains and Foothills-San Diego County Mountains- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Borrego Springs, Banning, Desert Hot Springs, Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 602 PM PST Sat Feb 2 2019 ...WIND ADVISORY HAS EXPIRED... Gusty west winds will continue overnight but below advisory threshold. $$ jmb weather.gov
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 1, 8:43 AM PST, 4 hours 45 minutes earlier.
Area forecast discussion, Feb 1, 8:43 AM PST, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
843 AM PST Fri Feb 1 2019
.SYNOPSIS...
Dry and cool today ahead of a developing storm system over the
eastern Pacific. Southerly winds will be increasing ahead of this
storm on Saturday, peaking in the afternoon and evening with
damaging gusts possible in some areas. Some light rain will develop
on Saturday and become heavy during the afternoon and evening.
Snow will fall at the highest elevations in the mountains and
lower Saturday evening. Showers will continue through Tuesday.
Fair and a little warmer Wednesday into next weekend.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Skies were partly cloudy this morning with pockets of fog. Today
will be dry and cool as we watch clouds thicken from the west. The
increasing clouds is our clue to the incoming storm for Saturday.
This is a stronger storm than Thursday's in terms of wind and
precipitation. Expect some light showers to develop early
Saturday morning. A distinct and powerful cold front is shown by
guidance to track through Southern California Saturday afternoon
and evening. Southerly winds will increase during the morning and
peak as the front arrives. A band of heavy rain will accompany the
front. Rain rates in this band should exceed a half inch per
hour for a couple hours, focused late Saturday afternoon. Snow
levels will be rather high until that frontal passage. Above 7,000
feet during the heaviest precipitation, but then falling rapidly
behind the front overnight to about 5,000-5,500 feet. Precip
amounts through Saturday night are projected at 1 to 2 inches in
the lowlands, 2-4 inches in the mountains, and a third to one inch
in the deserts. Local mountain locations such as Lytle Creek
could get 5-6 inches and high desert foothills could harvest 2
inches. Rain turns to showers Saturday night. Snowfall will be
very heavy above 8,000 feet, but generally 4-8 inches in the
mountain communities. Winds will be strong everywhere Saturday
with mountain and desert foothill gusts topping 60 mph. Highest
gusts around southern Lucerne Valley could top 70. Winds decrease
Saturday night after the front and direction switch to westerly.
The flow aloft continues westerly and moist, enough for scattered
showers to continue Sunday through Tuesday, but no problematic
rain rates, and very little if any in the deserts. Substantial
accumulation could pile up in the south-facing mountains (San
Gabriels/Bernardinos). The final wave in our long wave trough is
projected to swing through Southern California Tuesday night,
effectively ending precip Wednesday. Some ridge of high pressure
builds over the West Coast to bring dry and warmer weather
Wednesday and Thursday.
&&
.AVIATION...
011630Z...VFR conditions through today with SCT-BKN CIGS AOA 15000
ft MSL for the morning and afternoon hours. SCT-BKN CIGS developing
along/west of the mountains and lowering after 00Z Saturday 2-4K Ft
and tops to 5500 ft MSL. Confidence increasing VCSH after 06Z with
OVC cigs and widespread -RA developing through the day on Saturday.
&&
.MARINE...
A storm system late Friday into Saturday will bring strong south
winds of 30-40 kt along and ahead of the cold front. Winds will
switch from south to west and weaken significantly after frontal
passage. A Gale Watch is in effect from 2 AM through 9 PM Saturday.
Winds will decrease Sunday, but combined seas will increase to 8-13
ft, creating hazardous seas.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Flash Flood Watch from Saturday morning through Saturday evening
for Orange County Coastal Areas-Orange County Inland Areas-
Riverside County Mountains-San Bernardino County Mountains-
San Bernardino and Riverside County Valleys-The Inland
Empire-San Gorgonio Pass Near Banning-Santa Ana Mountains
and Foothills.
High Wind Watch from Saturday morning through Saturday afternoon
for Apple and Lucerne Valleys-San Bernardino County
Mountains.
Winter Storm Watch from Saturday afternoon through Sunday
evening for San Bernardino County Mountains.
PZ...Gale Watch from late tonight through Saturday evening for
Coastal Waters from San Mateo Point to the Mexican Border
and out to 30 nm-Waters from San Mateo point to the Mexican
Border Extending 30 to 60 nm out including San Clemente
Island.
&&
PUBLIC...MM
AVIATION/MARINE...APRIn the hours before
Local storm report, Feb 1, 7:53 AM PST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
753 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM LIGHTNING RANCHO CUCAMONGA 34.11N 117.56W
01/31/2019 SAN BERNARDINO CA BROADCAST MEDIA
REAR WINDOW OF WOMANS CAR STRUCK BY
LIGHTNING WHILE SHE WAS DRIVING. WOMAN HAD
NO INJURIES.
&&
APRLocal storm report, Feb 1, 8:08 AM PST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
808 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HEAVY RAIN 2 NE LA MESA 32.80N 117.00W
01/31/2019 M0.95 INCH SAN DIEGO CA PUBLIC
&&
AOTLocal storm report, Feb 1, 8:09 AM PST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
809 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HEAVY RAIN 2 NE LA MESA 32.80N 117.00W
01/31/2019 M1.14 INCH SAN DIEGO CA PUBLIC
SPOTTER REPORT.
&&
AOTLocal storm report, Feb 1, 9:21 AM PST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
921 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM LIGHTNING 1 NE SAN MARCOS 33.14N 117.16W
01/31/2019 SAN DIEGO CA BROADCAST MEDIA
LIGHTNING STRUCK A TREE AND DAMAGED A FENCE.
REPORTED BY MEDIA. ABOUT 40 CLOUD TO GROUND
STRIKES OBSERVED IN SAN DIEGO COUNTY.
&&
AOTLocal storm report, Feb 1, 9:23 AM PST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
923 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM HEAVY RAIN SUN CITY 33.72N 117.19W
02/01/2019 M1.00 INCH RIVERSIDE CA PUBLIC
SPOTTER REPORT.
&&
AOTLocal storm report, Feb 1, 9:26 AM PST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
926 AM PST FRI FEB 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM HEAVY RAIN SUN CITY 33.72N 117.19W
02/01/2019 M1.00 INCH RIVERSIDE CA PUBLIC
SPOTTER REPORT.
0907 PM HEAVY RAIN 2 NE LA MESA 32.80N 117.00W
01/31/2019 M1.14 INCH SAN DIEGO CA PUBLIC
SPOTTER REPORT.
0444 PM HEAVY RAIN 2 NE LA MESA 32.80N 117.00W
01/31/2019 M0.95 INCH SAN DIEGO CA PUBLIC
0230 PM LIGHTNING 1 NE SAN MARCOS 33.14N 117.16W
01/31/2019 SAN DIEGO CA BROADCAST MEDIA
LIGHTNING STRUCK A TREE AND DAMAGED A FENCE.
REPORTED BY MEDIA. ABOUT 40 CLOUD TO GROUND
STRIKES OBSERVED IN SAN DIEGO COUNTY.
0218 PM FLOOD 2 WSW HUNTINGTON BEACH 33.68N 118.03W
01/31/2019 ORANGE CA DEPT OF HIGHWAYS
HWY 1 CLOSED FROM SEAPOINT ST TO WARNER AVE
DUE TO ROADWAY FLOODING. AREA RECEIVED ABOUT
0.5 INCH OF RAIN IN TWO HOURS.
0138 PM HEAVY RAIN GARDEN GROVE 33.78N 117.96W
01/31/2019 M0.94 INCH ORANGE CA PUBLIC
0100 PM LIGHTNING RANCHO CUCAMONGA 34.11N 117.56W
01/31/2019 SAN BERNARDINO CA BROADCAST MEDIA
REAR WINDOW OF WOMANS CAR STRUCK BY
LIGHTNING WHILE SHE WAS DRIVING. WOMAN HAD
NO INJURIES.
1213 PM FLOOD 1 NE NEWPORT BEACH 33.62N 117.91W
01/31/2019 ORANGE CA PUBLIC
HEAVY RAIN/THUNDERSTORMS IN NEWPORT BEACH
AND COSTA MESA CAUSED URBAN STREET FLOODING.
&&
TARDYThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 4:34 PM PST | Areal Flood Advisory | SGX | Riverside, San Diego | 3 hr |
| Jan 31, 9:21 PM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 45 hr |
| Feb 1, 1:49 AM PST | Gale Watch | SGX | 12 hr | |
| Feb 1, 2:32 AM PST | Winter Storm Watch | SGX | San Bernardino | 11 hr |
| Feb 1, 1:28 PM PST | High Wind Warning | SGX | San Bernardino | 29 hr |
| Feb 1, 1:39 PM PST | Winter Storm Warning | SGX | Riverside, San Bernardino, San Diego | 5 days |
| Feb 1, 1:51 PM PST | Beach Hazards Statement | SGX | Orange, San Diego | 40 hr |
| Feb 1, 1:52 PM PST | Gale Warning | SGX | 26 hr |
Nearby
Wind Advisories in California, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.